7 doctors weighed in:

How to know if i take too much ADHD medicine?

7 doctors weighed in
Dr. William Singer
Pediatrics - Neurology
3 doctors agree

In brief: Excess

If your dose is too high you may experience a racing heart rate, restlessness, nervousness, irritability, difficulty getting to sleep and appetite suppression.

In brief: Excess

If your dose is too high you may experience a racing heart rate, restlessness, nervousness, irritability, difficulty getting to sleep and appetite suppression.
Thank
Dr. Patricia Harkins
Pediatrics - Developmental & Behavioral
2 doctors agree

In brief: Feeling icky

When the dose of stimulants is too high, the patient feels head aches about 45 minutes after the dose, stomach aches, and lethargy.
It is common to have a decreased appetite when the medication is at the correct dose.

In brief: Feeling icky

When the dose of stimulants is too high, the patient feels head aches about 45 minutes after the dose, stomach aches, and lethargy.
It is common to have a decreased appetite when the medication is at the correct dose.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available